Long rainbow cycles in proper edge-colorings of complete graphs

András Gyárfás, Miklós Ruszinkó, Gábor N. Sárközy, Richard H. Schelp

Research output: Contribution to journalArticle

8 Citations (Scopus)


We show that any properly edge-colored Kn contains a rainbow cycle with at least (4/7 - o(1))n edges. This improves the lower bound of n/2 - 1 proved in [Akbari, Etesami, Manini and Mahmoody, Australas. J. Combin. 37 (2007), 33-42].

Original languageEnglish
Pages (from-to)45-53
Number of pages9
JournalAustralasian Journal of Combinatorics
Publication statusPublished - Jun 1 2011


ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this